# SDR ASOA05911

- Difficulty date: October 10, 2005
- Submitted: November 7, 2005
- Operation: Air carrier
- Aircraft: N641AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 387
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Retainer
- Condition: Corroded
- Location: Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE SEAL RETAINERS, AT FS 45 AND FS 46, WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE SEAL RETAINERS, AT FS 45 AND FS 48, IAW SRM 51-21-42 AND AMM 20-21-12.  (M)
